# SDR AU510001737

- Difficulty date: February 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 26320208
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER OUTER HINGE FITTING CONTAINED SEVERE EXFOLIATION CORROSION. AIRCRAFT OPERATES AS A SEAPLANE IN A SALTWATER ENVIRONMENT. SEE ATTACHMENTS FOR PHOTOGRAPHS OF DEFECT.(OTHER CAUSE: ENVIRONMENT ) (CASA NR 510001737)
